# SDR UPS06846110

- Difficulty date: January 4, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 61,722 hours, 22,380 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: SAA565174723
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LT UPPER AFT I/B SURFACE OF HORIZONTAL STAB HAS 3 CREASES.  REMOVED, FABRICATED AND INSTALLED HORIZONTAL STAB SKIN PANELS 2 IAW DWG 5651747, SRM 51-1-21.
